No CrossRef data available.
Article contents
Remark on ordered abelian groups
Published online by Cambridge University Press: 17 April 2009
Abstract
Core share and HTML view are not available for this content. However, as you have access to this content, a full PDF is available via the ‘Save PDF’ action button.
Let N be a subgroup of the torsion-free abelian group G. Then a partial order for N is contained in one, two or uncountably many full orders for G, and a full order for nonzero N is contained in one or uncountably many full orders for G.
- Type
- Research Article
- Information
- Bulletin of the Australian Mathematical Society , Volume 5 , Issue 3 , December 1971 , pp. 411 - 413
- Copyright
- Copyright © Australian Mathematical Society 1971
References
[1]Fuchs, L., Partially ordered algebraic systems (Pergamon, Oxford, London, New York, Paris, 1963).Google Scholar
[2]Fuchs, L. and Sasiada, E., “Note on orderable groups”, Ann. Univ. Soi. Budapest. Eötvös, Sect. Math. 7 (1964), 13–17.Google Scholar
[3]Neumann, B.H. and Shepperd, J.A.H., “Finite extensions of fully ordered groups”, Proc. Roy. Soc. London Ser. A 239 (1957), 320–327.Google Scholar